# SDR USAA2009061191457

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 29,148 hours, 15,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1537 - DEN - EEL - SEATS 8C, 16C, 22C EMERGENCY LIGHT LENS COVERS MISSING.  MAINTENANCE INSTALLED LENSES AS REQUIRED.
